Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Metric Dimension and Some Related Parameters of Different Classes of Benzenoid System

JPRM-Vol. 20 (2024), Issue 1, pp. 58 – 64 Open Access Full-Text PDF
Muhammad Imran Qureshi, Zill e Shams, Rukhsar Zireen, Sana Saeed
Abstract: The resolving set for connected graphs has become one of the most important concept due to its applicability in networking, robotics and computer sciences. Let G be a simple and connected graph, an ordered-subset B of V (G) is called resolving set of G, if every distinct vertex of G have different metric code w.r.t B. Smallest resolving set of G is known as basis of G and size of basis set is called as metric dimension(MD) of graph G. A resolving set B′ of G is known as fault-tolerant resolving set(FTRS), ifB′\{v} is also resolving set, ∀ v ϵ B′. Such set B′ with smallest size is termed as fault-tolerant metric basis and the cardinality of this set is called fault-tolerant metric dimension(FTMD) of graph G. A FTMD set B′ for which the system failure at vertex location v of any station still provide us a resolving set. In this article, we have provided the MD and FTMD for triangular benzenoid system and hourglass benzenoid system.
Read Full Article

Optimizing Synchronization: A Comparative Study of Four-Dimensional Forced SIR Systems Employing Multiple Control Techniques

JPRM-Vol. 20 (2024), Issue 1, pp. 43 – 57 Open Access Full-Text PDF
Derbouche Assia, Hamri Nasr-Eddine, Laouira Widad
Abstract: The forced SIR system’s synchronization is the main subject of this study. Through the use of several control techniques, including active control (AC), active backstepping control (ABC), adaptive control (AdC), and sliding mode control (SMC). We redesigned the three-dimensional system to be autonomous and made it four-dimensional to ease numerical computations. The system’s phase portrait, Lyapunov exponent graph, and bifurcation diagram are used to analyze its dynamic properties through numerical simulation. The effectiveness of the AC, SMC, ABC, and AdC approaches is examined using dynamical error and necessary control inputs. By contrasting the integral square error with the required control energy measurements, the best control for synchronization is found.
Read Full Article

Modeling the impact of Obesity on Covid-19 dynamics : A stochastic and deterministic models

JPRM-Vol. 20 (2024), Issue 1, pp. 16 – 42 Open Access Full-Text PDF
Maroua Amel Boubekeur, Omar Belhamiti
Abstract: We have witnessed that the Covid-19 epidemic in obese people, one of the epidemic diseases that is one of the important problems, has seriously affected the whole world. It is important to keep alive the concern that other epidemics may occur and to investigate the scientific approaches that may be necessary to predict the future of the epidemic.This study proposes a novel Covid-19 model that takes into account both infected individuals and specifically obese infected individuals. For the proposed model, deterministic and stochastic versions of the model have been presented, While for the stochastic model existence-uniqueness proofs . In addition, the existence of global positive solutions for the stochastic model and the conditions under which the disease becomes extinct in the population are presented. In addition to providing an insight into deterministic and stochastic approaches to the Covid-19 outbreak, these approaches have been simulated with graphical representations.
Read Full Article

The implementation of Hosoya index and Hosoya polynomial into some graphs related to cycles

JPRM-Vol. 20 (2024), Issue 1, pp. 15 – 22 Open Access Full-Text PDF
Herolistra Baskoroputro, FM Bhatti, Hafiz Muhammad Humza, Alfi Y. Zakiyyah
Abstract: The Hosoya index counts the number of independent edge sets in a graph, that is the number of subsets of the edge set such that no two edges in the subset share a vertex. Moreover, the Hosoya index gives important details on a graph’s structural properties, including its connectivity. It has applications in a variety of fields, including computational biology, networking, and chemistry. In our article, we study Hosoya indiex of amalgamation of cycles and edge-amalgamation of cycles. Moreover, in this article we study the restricted Hosoya polynomial of amalgamation of cycles and we also give the general form of topological index.
Read Full Article

Numerical solution of a multi-wing chaotic system with piecewise differential operators

JPRM-Vol. 20 (2024), Issue 1, pp. 1 – 14 Open Access Full-Text PDF
Mehmet Akif Cetin, Selahattin Genc, Metin Araz
Abstract: In this study, a multi-wing chaotic system with classical derivative has been studied. The conditions under which the existence and uniqueness of the solution of this chaotic system exist are examined. Afterwards, this chaotic system has been modified using fractional differential operators, and in this case the behavior of the multi-wing chaotic system has been investigated. Moreover, the newly introduced piecewise differential operators is included in such a chaotic system and the piecewise chaotic system is solved by using Newton polynomial approach. The numerical simulations of piecewise chaotic system are performed for fractional order.
Read Full Article

Well-posedness and exponential stability for a piezoelectric beams system with magnetic and thermal effects in the presence of past history

JPRM-Vol. 19 (2023), Issue 2, pp. 116 – 134 Open Access Full-Text PDF
Hassan Messaoudi, Houssem Eddine Khochemane, Abdelouaheb Ardjouni, Salah Zitouni
Abstract: In this article, we consider the one-dimensional system of piezoelectric beams with thermal and magnetic effects in the presence of an infinite memory term acting on the mechanical equation. Under appropriate assumptions on the kernel, we prove that the system is well-posed in the sense of semigroup and by constructing a suitable Lyapunov functional. We establish that the system is exponentially stable. Moreover,our result does not depend on any relationship between system parameters.
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)